# SDR DHL200180245C

- Difficulty date: November 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND MAIN CARGO COMPT. NR  1 LT TRACK WORN AT FS 330.00. CUT OUT DAMAGED AREA PER SRM 53-2-3.  FABRICATED TRACK CHANNEL WITH EXTRUSION PER SRM 53-2-3.  FABRICATED TRACK PLUG PER SRM 53-2-3.  INSTALLED TRACK AND PLUG PER SRM 53-2-3.
